# SDR WX0A2025010232245

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N193NV
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 20,202 hours, 7,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) AFTER TAKE-OFF SHORTLY AFTER SELECTING LANDING GEAR RETRACTION WE GOT AN ECAM FOR ""LANDING GEAR DOORS NOT CLOSED"" THE ECAM LED US TO RECYCLE THE GEAR. AFTER ATTEMPTING TO RECYCLE THE GEAR WE RECIEVED A MESSAGE WARNING FOR "" LANDING GEAR NOT LOCKED. WE RAN ALL APPROPRIATE CHECK LISTS AND AIR RETURNED TO A NORMAL LANDING / REF LOGPAGES 1970194, 1970195, 1970196, 1970197 FOR WORK ACCOMPLISHED FOR REMOVAL AND INSTALL AND OPERATIONAL CHECKS FOR R/H MLG GROUND OPWN/CLOSE CONTROL CABLE. PERFORM ADJUSTMENTS OF THE MLG DOOR GROUND-OPENING. ADJUSTMENTS GOOD. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS MEL 32-12-01A MDDR# 205291. PLACARDS REMOVED.
